Alert archive / Arkansas / River Flood Warnings in 2008

River Flood Warning 18, NWS Tulsa, OK

March 18, 2008Crawford County, Sebastian County, Arkansas

NWS Tulsa, OK issued this river flood warning at Mar 18, 2008, 3:44 PM CDT for Crawford County, Sebastian County, Arkansas. It took effect at Mar 18, 2008, 9:50 PM CDT. It was in force for 65 hr.

The area

The counties it named.

The facts

Issued
Mar 18, 2008, 3:44 PM CDT (20:44 UTC)
In effect from
Mar 18, 2008, 9:50 PM CDT
Expired
Mar 21, 2008, 2:32 PM CDT
In force
65 hr
Issued by
NWS Tulsa, OK
Flood severity
Minor

Counties Crawford County, AR, Sebastian County, AR

The radar

The Western Arkansas radar (KSRX), 15 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Arkansas River at Van Buren (VBUA4).

Action stage
22 ft
Minor stage
22 ft
Moderate stage
26 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07250500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KTSA 182044
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
344 PM CDT TUE MAR 18 2008


...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN ARKANSAS... 

  ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN 
  COUNTIES. 
  
ARC033-131-190444-
/O.NEW.KTSA.FL.W.0018.080319T0600Z-080319T1900Z/
/VBUA4.1.ER.080319T0600Z.080319T1200Z.080319T1300Z.NO/
344 PM CDT TUE MAR 18 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ARKANSAS RIVER AT VAN BUREN.
* FROM LATE TONIGHT TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  300 PM TUESDAY THE STAGE WAS 19.98 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE ARKANSAS RIVER AT VAN BUREN IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE WEDNESDAY BEFORE DAWN AND CONTINUE TO RISE TO 
  NEAR 22.1 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE WEDNESDAY MORNING.
* IMPACT...AT 22.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR ALONG THE 
  SHORELINE FROM THE I-540 BRIDGE EAST TOWARDS LAVACA.

$$
12 follow-up statements
000 
WGUS44 KTSA 190251
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
951 PM CDT TUE MAR 18 2008


...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN ARKANSAS...
  ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN 
  COUNTIES. 
  
ARC033-131-191051-
/O.EXT.KTSA.FL.W.0018.080319T0250Z-080321T1818Z/
/VBUA4.2.ER.080318T2354Z.080319T1800Z.080321T1218Z.NO/
951 PM CDT TUE MAR 18 2008

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE ARKANSAS RIVER AT VAN BUREN.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  900 PM TUESDAY THE STAGE WAS 21.17 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE ARKANSAS RIVER AT VAN BUREN IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE THIS EVENING AND CONTINUE TO RISE TO NEAR 26.2 
  FEET BY EARLY WEDNESDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD 
  STAGE FRIDAY MORNING.
* IMPACT...AT 26.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR FROM 
  THE I-540 BRIDGE DOWNSTREAM TO VACHE GRASSE CREEK.  SAND AND GRAVEL
  COMPANIES AND MARINE TERMINALS IN THE FLOODPLAIN ALONG THE RIVER 
  SHOULD TAKE PRECAUTIONS.  THE LOWEST SEATING ROWS OF THE 
  AMPHITHEATER AT KELLEY PARK MAY BE COVERED BY HIGH WATER.

$$
000 
WGUS84 KTSA 190742
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
242 AM CDT WED MAR 19 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ARKANSAS...OKLAHOMA...
 
  ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN 
  COUNTIES. 
  
  LEE CREEK NEAR VAN BUREN AFFECTING CRAWFORD AND SEQUOYAH COUNTIES. 
  
ARC033-131-191542-
/O.EXT.KTSA.FL.W.0018.000000T0000Z-080321T1144Z/
/VBUA4.2.ER.080319T0243Z.080319T1800Z.080321T0544Z.NO/
242 AM CDT WED MAR 19 2008

THE FLOOD WARNING CONTINUES FOR
  THE ARKANSAS RIVER AT VAN BUREN.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  200 AM WEDNESDAY THE STAGE WAS 23.88 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE ARKANSAS RIVER AT VAN BUREN WILL CONTINUE RISING TO 
  NEAR 28.6 FEET THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD 
  STAGE FRIDAY BEFORE DAWN .
* IMPACT...AT 29.0 FEET...FLOODING OF SAND AND GRAVEL COMPANIES AND 
  OTHER BUSINESSES WILL OCCUR ALONG THE RIVER.  SOME BACKWATER 
  FLOODING WILL OCCUR IN THE ROADS AND TRAILER PARKS NEAR LEE CREEK.
  THE STAFE AT THE KELEY PARK AMPHITHEATER MAY BE COVERED BY HIGH 
  WATER.  MINOR FLOODING WILL BEGIN IN MOFFETT OKLAHOMA.

$$

ARC033-OKC135-191542-
/O.EXT.KTSA.FL.W.0019.000000T0000Z-080320T0711Z/
/VBRA4.2.ER.080319T0249Z.080319T1200Z.080320T0111Z.UU/
242 AM CDT WED MAR 19 2008

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE LEE CREEK NEAR VAN BUREN.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  233 PM TUESDAY THE STAGE WAS 396.80 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 401.0 FEET. 
* IMPACT...AT 406.0 FEET...TAILWATER PARK WILL BE INUNDATED BY HIGH 
  WATER.  PERMANENT STRUCTURES IN THE PARK WILL BE DAMAGED.  
  RECREATIONAL VEHICLES IN A CAMPGROUND NEAR RENA ROAD MAY BE 
  FLOODED.

$$
000 
WGUS84 KTSA 191408
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
908 AM CDT WED MAR 19 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ARKANSAS...OKLAHOMA...
 
  ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN 
  COUNTIES. 
  
  LEE CREEK NEAR VAN BUREN AFFECTING CRAWFORD AND SEQUOYAH COUNTIES. 
  
ARC033-131-192208-
/O.EXT.KTSA.FL.W.0018.000000T0000Z-080322T1525Z/
/VBUA4.2.ER.080319T0243Z.080320T0600Z.080322T0925Z.NO/
908 AM CDT WED MAR 19 2008

...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE ARKANSAS RIVER AT VAN BUREN.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 900 AM WEDNESDAY THE STAGE WAS 26.17 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE ARKANSAS RIVER AT VAN BUREN WILL CONTINUE RISING TO 
  NEAR 28.6 FEET THURSDAY BEFORE DAWN. THE RIVER WILL FALL BELOW 
  FLOOD STAGE EARLY SATURDAY MORNING.
* IMPACT...AT 29.0 FEET...FLOODING OF SAND AND GRAVEL COMPANIES AND 
  OTHER BUSINESSES WILL OCCUR ALONG THE RIVER.  SOME BACKWATER 
  FLOODING WILL OCCUR IN THE ROADS AND TRAILER PARKS NEAR LEE CREEK.
  THE STAFE AT THE KELEY PARK AMPHITHEATER MAY BE COVERED BY HIGH 
  WATER.  MINOR FLOODING WILL BEGIN IN MOFFETT OKLAHOMA.

$$

ARC033-OKC135-192207-
/O.EXT.KTSA.FL.W.0019.000000T0000Z-080320T0414Z/
/VBRA4.1.ER.080319T0632Z.080319T1131Z.080319T2214Z.UU/
908 AM CDT WED MAR 19 2008

THE FLOOD WARNING CONTINUES FOR
  THE LEE CREEK NEAR VAN BUREN.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 631 AM WEDNESDAY THE STAGE WAS 402.70 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 401.0 FEET. 
* FORECAST...THE LEE CREEK NEAR VAN BUREN WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY LATE THIS AFTERNOON.
* IMPACT...AT 402.0 FEET...ACCESS ROAD INTO TAILWATER PARK MAY BE 
  IMPASSABLE DUE TO HIGH WATER.

$$
000 
WGUS84 KTSA 192037
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
337 PM CDT WED MAR 19 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
ARKANSAS...OKLAHOMA...
 
  LEE CREEK NEAR VAN BUREN AFFECTING CRAWFORD AND SEQUOYAH COUNTIES.
    
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ARKANSAS...OKLAHOMA...
 
  ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN 
  COUNTIES. 
  
  POTEAU RIVER NEAR POTEAU AFFECTING LE FLORE COUNTY. 
   
OKC079-200437-
/O.EXT.KTSA.FL.W.0014.000000T0000Z-080324T1700Z/
/PTAO2.2.ER.080319T0047Z.080319T1400Z.080324T1100Z.NO/
337 PM CDT WED MAR 19 2008

...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE POTEAU RIVER NEAR POTEAU.
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  200 PM WEDNESDAY THE STAGE WAS 28.62 FEET. 
* MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE POTEAU RIVER NEAR POTEAU WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY MONDAY MORNING.
* IMPACT...AT 28.0 FEET...SEVERE VALLEY FLOODING WILL AFFECT CROPLANDS
  AND COUNTY ROADS FROM SOUTHEAST OF POTEAU TO THE MOUTH OF BRAZIL 
  CREEK.  OLD HIGHWAY 112 MAY BECOME IMPASSABLE.

$$

OKC079-200437-
/O.EXT.KTSA.FL.W.0015.000000T0000Z-000000T0000Z/
/PANO2.3.ER.080318T2305Z.080320T1200Z.000000T0000Z.NO/
337 PM CDT WED MAR 19 2008

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING 
CONTINUES FOR
  THE POTEAU RIVER NEAR PANAMA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  200 PM WEDNESDAY THE STAGE WAS 40.68 FEET. 
* MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 29.0 FEET. 
* FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE RISING TO 
  NEAR 42.0 FEET THURSDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 43.0 FEET...VERY SEVERE AGRICULTURAL FLOODING WILL 
  OCCUR.  NUMEROUS COUNTY ROADS WILL BE TOTALLY IMPASSABLE.  A WATER 
  TREATMENT FACILITY NEAR PANAMA WILL BE SURROUNDED BY HIGH WATER.

$$

ARC033-131-200436-
/O.EXT.KTSA.FL.W.0018.000000T0000Z-080322T0524Z/
/VBUA4.2.ER.080319T0243Z.080320T0000Z.080321T2324Z.NO/
337 PM CDT WED MAR 19 2008

THE FLOOD WARNING CONTINUES FOR
  THE ARKANSAS RIVER AT VAN BUREN.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  300 PM WEDNESDAY THE STAGE WAS 27.45 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE ARKANSAS RIVER AT VAN BUREN WILL CONTINUE RISING TO 
  NEAR 28.6 FEET THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  FRIDAY EVENING.
* IMPACT...AT 29.0 FEET...FLOODING OF SAND AND GRAVEL COMPANIES AND 
  OTHER BUSINESSES WILL OCCUR ALONG THE RIVER.  SOME BACKWATER 
  FLOODING WILL OCCUR IN THE ROADS AND TRAILER PARKS NEAR LEE CREEK.
  THE STAFE AT THE KELEY PARK AMPHITHEATER MAY BE COVERED BY HIGH 
  WATER.  MINOR FLOODING WILL BEGIN IN MOFFETT OKLAHOMA.

$$

ARC033-OKC135-192107-
/O.CAN.KTSA.FL.W.0019.000000T0000Z-080320T0414Z/
/VBRA4.1.ER.080319T0632Z.080319T1131Z.080319T1745Z.UU/
337 PM CDT WED MAR 19 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE LEE CREEK NEAR VAN BUREN.
* AT 1245 PM WEDNESDAY THE STAGE WAS 401.00 FEET. 
* FLOOD STAGE IS 401.0 FEET. 
* FORECAST...THE LEE CREEK NEAR VAN BUREN WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE THIS AFTERNOON.
* IMPACT...AT 402.0 FEET...ACCESS ROAD INTO TAILWATER PARK MAY BE 
  IMPASSABLE DUE TO HIGH WATER.

$$
000 
WGUS84 KTSA 200206
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
906 PM CDT WED MAR 19 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ARKANSAS...
 
  ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN 
  COUNTIES. 
  
ARC033-131-201006-
/O.EXT.KTSA.FL.W.0018.000000T0000Z-080322T0515Z/
/VBUA4.2.ER.080319T0243Z.080320T1200Z.080321T2315Z.NO/
906 PM CDT WED MAR 19 2008

THE FLOOD WARNING CONTINUES FOR
  THE ARKANSAS RIVER AT VAN BUREN.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  900 PM WEDNESDAY THE STAGE WAS 27.94 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE ARKANSAS RIVER AT VAN BUREN WILL CONTINUE RISING TO 
  NEAR 28.6 FEET THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE FRIDAY EVENING.
* IMPACT...AT 29.0 FEET...FLOODING OF SAND AND GRAVEL COMPANIES AND 
  OTHER BUSINESSES WILL OCCUR ALONG THE RIVER.  SOME BACKWATER 
  FLOODING WILL OCCUR IN THE ROADS AND TRAILER PARKS NEAR LEE CREEK.
  THE STAFE AT THE KELEY PARK AMPHITHEATER MAY BE COVERED BY HIGH 
  WATER.  MINOR FLOODING WILL BEGIN IN MOFFETT OKLAHOMA.

$$
000 
WGUS44 KTSA 200727
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
227 AM CDT THU MAR 20 2008


  POTEAU RIVER NEAR POTEAU AFFECTING LE FLORE COUNTY. 
  
  POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. 
  
  ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN 
  COUNTIES. 
  
OKC079-201527-
/O.CON.KTSA.FL.W.0014.000000T0000Z-080324T1700Z/
/PTAO2.2.ER.080319T0047Z.080319T1400Z.080324T1100Z.NO/
227 AM CDT THU MAR 20 2008

THE FLOOD WARNING CONTINUES FOR 
  THE POTEAU RIVER NEAR POTEAU.
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 AM THURSDAY THE STAGE WAS 26.58 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE POTEAU RIVER NEAR POTEAU WILL CONTINUE RISING TO 
  NEAR 27.9 FEET EARLY FRIDAY AFTERNOON. THE RIVER WILL FALL BELOW 
  FLOOD STAGE MONDAY MORNING.
* IMPACT...AT 28.0 FEET...SEVERE VALLEY FLOODING WILL AFFECT CROPLANDS
  AND COUNTY ROADS FROM SOUTHEAST OF POTEAU TO THE MOUTH OF BRAZIL 
  CREEK.  OLD HIGHWAY 112 MAY BECOME IMPASSABLE.

$$

OKC079-201527-
/O.CON.KTSA.FL.W.0015.000000T0000Z-000000T0000Z/
/PANO2.3.ER.080318T2305Z.080320T0600Z.000000T0000Z.NO/
227 AM CDT THU MAR 20 2008

THE FLOOD WARNING CONTINUES FOR 
  THE POTEAU RIVER NEAR PANAMA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 AM THURSDAY THE STAGE WAS 42.80 FEET. 
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 29.0 FEET. 
* FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE FALLING TO A 
  STAGE OF 38.5 FEET BY FRIDAY MORNING.
* IMPACT...AT 43.0 FEET...VERY SEVERE AGRICULTURAL FLOODING WILL 
  OCCUR.  NUMEROUS COUNTY ROADS WILL BE TOTALLY IMPASSABLE.  A WATER 
  TREATMENT FACILITY NEAR PANAMA WILL BE SURROUNDED BY HIGH WATER.

$$

ARC033-131-201527-
/O.EXT.KTSA.FL.W.0018.000000T0000Z-080321T1800Z/
/VBUA4.2.ER.080319T0243Z.080320T0600Z.080321T1200Z.NO/
227 AM CDT THU MAR 20 2008

THE FLOOD WARNING CONTINUES FOR 
  THE ARKANSAS RIVER AT VAN BUREN.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  200 AM THURSDAY THE STAGE WAS 27.95 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE ARKANSAS RIVER AT VAN BUREN WILL CONTINUE FALLING TO
  BELOW FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 29.0 FEET...FLOODING OF SAND AND GRAVEL COMPANIES AND 
  OTHER BUSINESSES WILL OCCUR ALONG THE RIVER.  SOME BACKWATER 
  FLOODING WILL OCCUR IN THE ROADS AND TRAILER PARKS NEAR LEE CREEK.
  THE STAFE AT THE KELEY PARK AMPHITHEATER MAY BE COVERED BY HIGH 
  WATER.  MINOR FLOODING WILL BEGIN IN MOFFETT OKLAHOMA.

$$
000 
WGUS84 KTSA 201326
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
826 AM CDT THU MAR 20 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ARKANSAS...
 
  ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN 
  COUNTIES. 
  
ARC033-131-202126-
/O.EXT.KTSA.FL.W.0018.000000T0000Z-080321T1648Z/
/VBUA4.2.ER.080319T0243Z.080320T0700Z.080321T1048Z.NO/
826 AM CDT THU MAR 20 2008

THE FLOOD WARNING CONTINUES FOR
  THE ARKANSAS RIVER AT VAN BUREN.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 800 AM THURSDAY THE STAGE WAS 27.3 FEET. 
* MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE ARKANSAS RIVER AT VAN BUREN WILL CONTINUE FALLING TO
  BELOW FLOOD STAGE BY EARLY FRIDAY MORNING.
* IMPACT...AT 28.0 FEET...FLOODING WILL AFFECT SAND AND GRAVEL 
  COMPANIES...MARINE TERMINALS AND SIMILAR BUSINESSES ALONG THE 
  RIVER.  BACKWATER FLOODING OF ROADS AND TRAILER PARKS WILL OCCUR 
  NEXT TO LEE CREEK.  MUCH OF THE SEATING AREAS OF THE KELLEY PARK 
  AMPHITHEATER WILL BE COVERED BY HIGH WATER.

$$
000 
WGUS84 KTSA 201944
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
244 PM CDT THU MAR 20 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ARKANSAS...
 
  ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN 
  COUNTIES. 
  
ARC033-131-210344-
/O.EXT.KTSA.FL.W.0018.000000T0000Z-080322T0300Z/
/VBUA4.2.ER.080319T0243Z.080320T0700Z.080321T2100Z.NO/
244 PM CDT THU MAR 20 2008

...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE ARKANSAS RIVER AT VAN BUREN.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  200 PM THURSDAY THE STAGE WAS 26.28 FEET. 
* MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE ARKANSAS RIVER AT VAN BUREN WILL CONTINUE FALLING TO
  BELOW FLOOD STAGE BY FRIDAY AFTERNOON. HOWEVER...DUE TO
  CONTROLLED RESERVOIR RELEASES UPSTREAM THE RIVER WILL REMAIN NEAR
  FLOOD STAGE FOR SEVERAL DAYS.
* IMPACT...AT 25.0 FEET...EXTENSIVE AGRICULTURAL LOWLAND FLOODING WILL
  OCCUR ALONG THE SHORELINE FROM VAN BUREN DOWNSTREAM TO LAVACA.  
  SOME RURAL ROADS NEAR LAVACA WILL BE IMPASSABLE.  MUCH OF KELLEY 
  PARK NORTHWEST OF DOWNTOWN FORT SMITH WILL BE FLOODED.

$$
000 
WGUS84 KTSA 210254
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
954 PM CDT THU MAR 20 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ARKANSAS...
 
  ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN 
  COUNTIES. 
  
ARC033-131-211054-
/O.EXT.KTSA.FL.W.0018.000000T0000Z-080322T0359Z/
/VBUA4.2.ER.080319T0243Z.080320T0700Z.080321T2159Z.NO/
954 PM CDT THU MAR 20 2008

...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE ARKANSAS RIVER AT VAN BUREN.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 800 PM THURSDAY THE STAGE WAS 24.98 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE ARKANSAS RIVER AT VAN BUREN WILL CONTINUE FALLING TO
  BELOW FLOOD STAGE BY FRIDAY EVENING.
* IMPACT...AT 25.0 FEET...AGRICULTURAL LOWLAND FLOODING WILL OCCUR
  ALONG THE IMMEDIATE SHORELINE OF THE ARKANSAS RIVER FROM VAN BUREN
  DOWNSTREAM TO LAVACA.

$$
000 
WGUS84 KTSA 210821
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
321 AM CDT FRI MAR 21 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ARKANSAS...
 
  ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN 
  COUNTIES. 
  
ARC033-131-211621-
/O.EXT.KTSA.FL.W.0018.000000T0000Z-080322T0000Z/
/VBUA4.2.ER.080319T0243Z.080320T0700Z.080321T1800Z.NO/
321 AM CDT FRI MAR 21 2008

THE FLOOD WARNING CONTINUES FOR
  THE ARKANSAS RIVER AT VAN BUREN.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  301 AM FRIDAY THE STAGE WAS 23.41 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE ARKANSAS RIVER AT VAN BUREN WILL CONTINUE FALLING TO
  BELOW FLOOD STAGE BY THIS AFTERNOON.
* IMPACT...AT 23.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR ALONG THE 
  SHORELINE FROM THE I-540 BRIDGE EAST TOWARDS LAVACA.

$$
000 
WGUS84 KTSA 211619
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1119 AM CDT FRI MAR 21 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ARKANSAS...
 
  ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN 
  COUNTIES. 
  
ARC033-131-212258-
/O.EXT.KTSA.FL.W.0018.000000T0000Z-080321T2258Z/
/VBUA4.2.ER.080319T0243Z.080320T0700Z.080321T1658Z.NO/
1119 AM CDT FRI MAR 21 2008

THE FLOOD WARNING CONTINUES FOR
  THE ARKANSAS RIVER AT VAN BUREN.
* UNTIL LATER TODAY...OR UNTIL THE WARNING IS CANCELLED.
* AT 800 AM FRIDAY THE STAGE WAS 22.42 FEET. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE ARKANSAS RIVER AT VAN BUREN WILL CONTINUE FALLING TO
  BELOW FLOOD STAGE BY LATE THIS MORNING.
* IMPACT...AT 24.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR ALONG THE 
  SHORELINE FROM THE I-540 BRIDGE EAST TOWARDS LAVACA.  SOME RURAL 
  ROADS NEAR LAVACA MAY BE IMPASSABLE.  PARTS OF KELLEY PARK 
  NORTHWEST OF DOWNTOWN FORT SMITH WILL SEE MINOR FLOODING.  

$$
000 
WGUS84 KTSA 211932
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
232 PM CDT FRI MAR 21 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
ARKANSAS...
 
  ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN 
  COUNTIES. 
  
ARC033-131-212002-
/O.CAN.KTSA.FL.W.0018.000000T0000Z-080321T2258Z/
/VBUA4.2.ER.080319T0243Z.080320T0700Z.080321T1724Z.NO/
232 PM CDT FRI MAR 21 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE ARKANSAS RIVER AT VAN BUREN.
* AT 200 PM FRIDAY THE STAGE WAS 21.89 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE THIS AFTERNOON.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE ARKANSAS RIVER AT VAN BUREN WILL REMAIN NEARLY
  STEADY...JUST BELOW FLOOD FOR THE NEXT SEVERAL DAYS. 
* IMPACT...AT 22.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR ALONG
  THE SHORELINE FROM THE I-540 BRIDGE EAST TOWARDS LAVACA.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Mar 18, 10:30 AM CDT, 5 hours 14 minutes earlier.

Area forecast discussion, Mar 18, 10:30 AM CDT, 5 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1030 AM CDT TUE MAR 18 2008

.UPDATE...
SYNOPTIC FLOOD EVENT WELL UNDERWAY ACROSS THE
FORECAST AREA. SURFACE BOUNDARY CURRENTLY
STRETCHES FROM CHOCTAW COUNTY IN FAR SE OK NEWD
INTO SRN PORTIONS OF SEBASTIAN AND FRANKLIN
COUNTIES IN WRN AR. TREMENDOUS MOISTURE AND
WARM AIR ADVECTION IS OCCURRING OVER THIS
BOUNDARY (60KT H85-H7 JET)...AND 3 TO 5 INCHES OF
RAIN HAS ALREADY FALLEN OVER MUCH OF ERN OK. BEST
AREA OF LARGE SCALE LIFT WILL SLOWLY SHIFT E AS
THE UPPER LOW MOVES INTO NRN TX...AND EXPECT THE
AXIS OF HEAVY RAINFALL TO SHIFT IN FAR ERN OK AND
WRN AR LATER TODAY.

RECENTLY ISSUED TORNADO WATCH WILL AFFECT THE FAR
SERN PORTIONS OF THE FORECAST AREA THROUGH THE
AFTERNOON...NEAREST THE SLOW MOVING FRONTAL BOUNDARY.
ADEQUATE LOW-LEVEL SHEAR IS PRESENT FOR A FEW SEVERE
THUNDERSTORMS...AND POSSIBLY A TORNADO.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   50  42  62  40 / 100  80  20   0
FSM   61  41  60  33 / 100 100  50   0
MLC   56  41  61  38 / 100 100  20   0
BVO   51  40  62  35 / 100  50  10   0
FYV   57  38  57  29 / 100 100  40   0
BYV   57  38  56  29 / 100 100  60   0
MKO   51  42  61  37 / 100  90  20   0
MIO   50  39  58  36 / 100  60  20   0
F10   51  42  61  38 / 100  90  20   0
HHW   69  42  61  35 / 100 100  20   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR OKZ049-OKZ053-OKZ054-OKZ055-
     OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
     OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
     OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-ARZ011-
     ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...18
LONG TERM....21
Hazardous weather outlook, Mar 18, 1:30 PM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
130 PM CDT TUE MAR 18 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-191000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
130 PM CDT TUE MAR 18 2008

...FLOOD WATCH FOR ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
THROUGH TONIGHT...

...ISOLATED SEVERE WEATHER POSSIBLE THROUGH MID AFTERNOON ACROSS FAR
SOUTHEASTERN OKLAHOMA...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...FAR SOUTHEAST OKLAHOMA GENERALLY EAST OF A HUGO TO
        POTEAU LINE.
        ONSET...ONGOING.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
THE SEVERE WEATHER THREAT CONTINUES TO DIMINISH AS THE FRONTAL
BOUNDARY HAS SHIFTED EAST OF THE AREA. THERE REMAINS A SMALL THREAT
OF STRONG WINDS OVER FAR SOUTHEASTERN OKLAHOMA THROUGH THE MID
AFTERNOON AS STRONGER THUNDERSTORMS FROM TEXAS SPREAD NORTH INTO
THIS AREA.

A LARGE SWATH OF 2 TO 4 INCHES RAIN HAS FALLEN IN THE LAST 24 HOURS
ACROSS MUCH OF EASTERN CENTRAL OKLAHOMA INTO NORTHWEST ARKANSAS...WITH
A FEW ISOLATED SPOTS RECEIVING OVER 5 INCHES OF RAIN. THIS HEAVY
RAINFALL IS OCCURRING IN A LARGE AREA OF ATMOSPHERIC LIFT...MAINLY
NORTH OF A SLOW MOVING FRONT LOCATED OVER FAR NORTHEASTERN TEXAS
INTO NORTHERN ARKANSAS. THE AXIS OF HEAVY RAINFALL IS EXPECTED TO
GRADUALLY SHIFT EAST INTO FAR EASTERN OKLAHOMA AND WESTERN ARKANSAS
LATER TODAY AND OVERNIGHT AS THE UPPER SYSTEM LIFTS INTO NORTH
TEXAS. AN ADDITIONAL 2 TO 4 INCHES OF RAIN...WITH LOCALLY HIGHER
AMOUNTS...WILL BE POSSIBLE THROUGH WEDNESDAY MORNING...MAINLY ACROSS
FAR EASTERN OKLAHOMA AND WESTERN ARKANSAS.

ROAD FLOODING ALONG WITH MAINSTEM RIVER FLOODING WILL OCCUR DUE TO
THE EXCESSIVE RUNOFF.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED. PLEASE REPORT ANY FLOODING TO THE
NATIONAL WEATHER SERVICE IN TULSA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A PERIOD OF QUITE AND DRY WEATHER IS EXPECTED FOR THE REMAINDER OF
THE WEEK. AN UPPER LEVEL SYSTEM MAY AFFECT PARTS OF THE AREA OVER
THE WEEKEND...WITH A LEAST A SMALL CHANCE OF SHOWERS AND
THUNDERSTORMS AT THIS TIME.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Mar 18, 1:18 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
118 PM CDT TUE MAR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1134 AM     FLASH FLOOD      VAN BUREN               35.44N 94.35W
03/18/2008                   CRAWFORD           AR   LAW ENFORCEMENT

            PEVE HOUSE RD JUST OUTSIDE VAN BUREN CLOSED DUE TO HIGH
            WATER...HAMMER RD OFF HWY 162 SOUTH OF ALMA ALSO CLOSED.

1245 PM     FLASH FLOOD      ALPENA                  36.29N 93.29W
03/18/2008                   CARROLL            AR   LAW ENFORCEMENT

            WATER OVER COUNTY ROADS NEAR ALPENA AND HOUGH.

0115 PM     FLASH FLOOD      HUNTSVILLE              36.09N 93.74W
03/18/2008                   MADISON            AR   LAW ENFORCEMENT

            FLOODING OCCURRING ON MOST SECONDARY RDS THROUGHOUT
            COUNTY AND FLOODING ON SOME PRIMARY ROADS AND HIGHWAYS.
            HOWEVER NO PRIMARY ROADS CLOSED AT THIS TIME.

&&

NMM
Local storm report, Mar 18, 1:30 PM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
130 PM CDT TUE MAR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     FLASH FLOOD      WILBURTON               34.92N 95.31W
03/18/2008                   LATIMER            OK   EMERGENCY MNGR

            HWY 270 EAST OF WILBURTON HAS WATER OVER THE ROAD.
            SEVERAL AREAS THROUGHOUT COUNTY WITH PRIMARILY SECONDARY
            ROAD FLOODING.

&&

NMM
Local storm report, Mar 18, 1:34 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
134 PM CDT TUE MAR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     FLASH FLOOD      KEOTA                   35.26N 94.92W
03/18/2008                   HASKELL            OK   NEWSPAPER

            STATE HWY 9 EAST OF KEOTA HAS WATER OVER ROAD.

&&

NMM
Local storm report, Mar 18, 1:37 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
137 PM CDT TUE MAR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1147 AM     TSTM WND GST     CHARLESTON              35.30N 94.04W
03/18/2008  M65.00 MPH       FRANKLIN           AR   EMERGENCY MNGR

&&

NMM
Local storm report, Mar 18, 1:57 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
157 PM CDT TUE MAR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     FLASH FLOOD      TURNERS BEND            35.67N 93.83W
03/18/2008                   FRANKLIN           AR   EMERGENCY MNGR

            HWY 23 UNDER WATER DUE TO MULBERRY RIVER.

&&

NMM
Local storm report, Mar 18, 2:42 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
242 PM CDT TUE MAR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 AM     TSTM WND DMG     2 NE RATTAN             34.22N 95.39W
03/18/2008                   PUSHMATAHA         OK   LAW ENFORCEMENT

            TREES DOWN NEAR RATTAN AND CLOUDY. ONE TREE FELL ONTO AND
            DAMAGED A TRUCK.

&&

NMM

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 7:15 PM CDTSpecial Weather StatementTSABenton30 min
Mar 17, 7:37 PM CDTSpecial Weather StatementTSABenton23 min
Mar 17, 10:40 PM CDTSpecial Weather StatementTSABenton50 min
Mar 17, 11:53 PM CDTSpecial Weather StatementTSAMadison37 min
Mar 18, 12:20 AM CDTFlash Flood WarningTSABenton4 hr
Mar 18, 3:56 AM CDTFlash Flood WarningTSABenton3 hr
Mar 18, 4:26 AM CDTSpecial Weather StatementTSABenton, Washington49 min
Mar 18, 4:50 AM CDTFlash Flood WarningTSABenton, Washington6 hr
Mar 18, 5:03 AM CDTSpecial Weather StatementTSACarroll, Madison, Washington57 min
Mar 18, 8:35 AM CDTFlash Flood WarningTSACarroll, Crawford, Franklin, Madison, Sebastian6 hr
Mar 18, 10:52 AM CDTSpecial Weather StatementTSAFranklin, Sebastian53 min
Mar 18, 11:17 AM CDTSevere Thunderstorm WarningTSAFranklin58 min
Mar 18, 11:46 AM CDTSevere Thunderstorm WarningTSAFranklin59 min
Mar 18, 11:55 AM CDTTornado WarningTSAFranklin40 min
Mar 18, 2:14 PM CDTFlash Flood WarningTSACarroll, Crawford, Franklin, Madison, Sebastian6 hr
Mar 18, 3:50 PM CDTRiver Flood WarningTSACrawford24 hr
Mar 18, 4:49 PM CDTFlash Flood WarningTSABenton, Washington3 hr

Nearby

River Flood Warnings in Arkansas, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.